Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 78, NWS Mobile, AL

June 9, 2007Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 9, 2007, 4:25 PM CDT for Baldwin County, Alabama. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2007, 4:25 PM CDT (21:25 UTC)
Expired
Jun 9, 2007, 5:15 PM CDT
In force
50 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 61 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:36 PM CDTTSTM WND GST 54Loxley, ALMEASURED BY AWS STATION AT CENTRAL BALDWIN MIDDLE SCHOOL IN LOXLEY
Jun 9, 4:40 PM CDTTSTM WND DMGSummerdale, ALPOWER LINES DOWNED IN THE SUMMERDALE AREA
Jun 9, 4:43 PM CDTTSTM WND GST 602 E Robertsdale, ALALSO POWER OUTAGES REPORTED IN THE AREA
Jun 9, 5:10 PM CDTHAIL 14 E Loxley, ALALONG I-10 JUST WEST OF WILCOX ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1517 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1517 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 092126
SVRMOB
ALC003-092215-
/O.NEW.KMOB.SV.W.0078.070609T2125Z-070609T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
425 PM CDT SAT JUN 9 2007

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 515 PM CDT

* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONTROSE...OR ABOUT 14 MILES SOUTHEAST OF DOWNTOWN MOBILE...AND    
  MOVING SOUTH AT 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED    
  NEAR SEMINOLE AND WAS MOVING SOUTH AT 5 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SILVERHILL BY 430 PM CDT...
  FAIRHOPE BY 440 PM CDT...
  HOUSTONVILLE AND CLAY CITY BY 445 PM CDT...
  MARLOW BY 455 PM CDT...
  TURKEY BRANCH BY 505 PM CDT...
  MOUTH OF WEEKS BAY AND MAGNOLIA SPRINGS BY 515 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3024 8791 3028 8776 3038 8785 3041 8791
      3068 8791 3065 8740 3060 8740 3053 8746
      3044 8737 3034 8747

$$
3 follow-up statements
000 
WWUS54 KMOB 092140
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT SAT JUN 9 2007

ALC003-092215-
/O.CON.KMOB.SV.W.0078.000000T0000Z-070609T2215Z/
BALDWIN AL-
439 PM CDT SAT JUN 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN BALDWIN COUNTY...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM SEMINOLE TO DAPHNE. THIS 
LINE OF SEVERE THUNDERSTORMS WAS MOVING SOUTH AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SUMMERDALE AND FAIRHOPE BY 450 PM CDT...
  HOUSTONVILLE...CLAY CITY AND BATTLES WHARF BY 455 PM CDT...
  POINT CLEAR AND MARLOW BY 500 PM CDT...
  TURKEY BRANCH...FOLEY AND ELBERTA BY 505 PM CDT...

THESE ARE VERY DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3020 8798 3042 8798 3065 8796 3062 8740
      3060 8740 3053 8746 3028 8751

$$
000 
WWUS54 KMOB 092157
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT SAT JUN 9 2007

ALC003-092215-
/O.CON.KMOB.SV.W.0078.000000T0000Z-070609T2215Z/
BALDWIN AL-
457 PM CDT SAT JUN 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN BALDWIN COUNTY...

AT 453 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS REPORTED 
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ELSANOR...OR ABOUT 23 
MILES WEST OF PENSACOLA...MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES EAST OF SUMMERDALE BY 505 PM CDT...
  ELBERTA...6 MILES NORTH OF MIFLIN AND 7 MILES NORTHEAST OF FOLEY BY
  515 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3023 8779 3043 8780 3060 8781 3056 8743
      3046 8742 3028 8751

$$
000 
WWUS54 KMOB 092204 CCA
SVSMOB

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT SAT JUN 9 2007

ALC003-092215-
/O.COR.KMOB.SV.W.0078.000000T0000Z-070609T2215Z/
BALDWIN AL-
457 PM CDT SAT JUN 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN BALDWIN COUNTY...

AT 453 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR ROSINTON...OR ABOUT 20 MILES SOUTHEAST OF
BAY MINETTE...MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELSANOR...ROBERTSDALE...6 MILES NORTHEAST OF SUMMERDALE AND 7 MILES
  EAST OF SILVERHILL BY 515 PM CDT...

LAT...LON 3023 8779 3043 8780 3069 8777 3071 8749
      3046 8742 3028 8751

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:50 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 9, 3:50 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT SAT JUN 9 2007

.SHORT TERM (TONIGHT THROUGH TUESDAY)...THE MID LEVEL GYRE OFF THE
NEW ENGLAND COAST REMAINS GENERALLY IN PLACE THROUGH TUESDAY WHILE
RIDGING AMPLIFIED OVER THE PLAINS STATES AND LOWER MISSISSIPPI RIVER
VALLEY.  THE PRESENCE OF THE MID LEVEL LOW AND SEVERAL SHORTWAVES
MOVING DOWN THE EAST SIDE OF THE RIDGE MAINTAIN A WEAK SURFACE TROF
OVER THE SOUTHEAST STATES WHICH MEANDERS OVER THE SOUTHERN PORTION
OF THE FORECAST AREA THROUGH TUESDAY.  WHILE THIS SURFACE FEATURE
PROVIDES FOR CONVECTIVE INITIATION THROUGH THE PERIOD...AM COUNTING
ON DRIER AIR FLOWING INTO THE REGION TO SERVE AS AN EFFECTIVE
LIMITING FACTOR WITH SUBTLE WARMING NEAR 700 MB DUE TO THE AXIS OF
DEEP LAYER RIDGING JUST TO THE WEST ALSO ACTING AS A LIMITER.  MODEL
SOUNDINGS INDICATE THAT THIS DRIER AIR WILL PREVENT CONVECTIVE
DEVELOPMENT OVER ALL BUT THE FAR WESTERN PORTION OF THE AREA ON
SUNDAY.  WILL STAY WITH A DRY FORECAST FOR MONDAY.  ON TUESDAY A MID
LEVEL SHORTWAVE MOVING DOWN THE SOUTHEAST STATES RESULTS IN COOLING
AT MID LEVELS AND A MARGINALLY MORE FAVORABLE MODEL SOUNDING.
STAYED WITH SMALL POPS OVER THE EASTERN PORTION OF THE FORECAST AREA
ON TUESDAY.  WENT A BIT ABOVE GUIDANCE FOR HIGHS IN SOME AREAS FOR
SUNDAY AND MONDAY BASED ON LATEST GUIDANCE TRENDS AND HIGHS TODAY.
HIGHS WILL BE NEAR RECORD LEVELS FOR THE NEXT TWO DAYS. /29

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...AN UPPER LOW ADVANCES INTO
THE CENTRAL PLAINS AND STALLS ON THURSDAY WHILE THE GYRE OFF THE NEW
ENGLAND COAST RETROGRADES TO THE MAINE COAST.  DEEP LAYER RIDGING
BREAKS DOWN OVER THE PLAINS AND RETREATS TO THE LOWER MISSISSIPPI
RIVER VALLEY AS A WEAKER FEATURE.  THIS STRANGE PATTERN CONTINUES
THROUGH SATURDAY WITH THE PLAINS UPPER LOW SETTLING INTO THE
SOUTHERN PLAINS AND THE NEW ENGLAND GYRE REMAINING NEARLY IN
PLACE...ALTHOUGH WILL LATER EJECTS OUT ACROSS THE ATLANTIC THROUGH
SUNDAY.  THE WEAK SURFACE TROF STUBBORNLY LINGERS OVER THE AREA
THROUGH SATURDAY MEANWHILE THANKS TO A SERIES OF MID LEVEL
SHORTWAVES WILL FLOW ACROSS THE REGION.  SMALL POPS CONTINUE MAINLY
FOR COASTAL AREAS FOR WEDNESDAY AND THURSDAY THEN EXPAND TO THE
ENTIRE AREA FOR FRIDAY AND SATURDAY.  TEMPERATURES GRADUALLY
MODERATE TO SEASONABLE LEVELS THROUGH SATURDAY. /29

&&

.MARINE...A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE EAST CENTRAL
STATES AND MOVE INTO THE SOUTHEAST STATES THIS WEEKEND. HIGH PRESSURE
OVER THE REGION WILL MEANWHILE SHIFT WESTWARD ALLOWING FOR A LIGHT
OFFSHORE FLOW TO ENSUE TONIGHT WHICH CONTINUES THROUGH SATURDAY
NIGHT. THE LOW PRESSURE SYSTEM WEAKENS ON SUNDAY BUT LINGERS OVER THE
SOUTHEAST STATES THROUGH WEDNESDAY. A LIGHT ONSHORE FLOW FOLLOWS FOR
MUCH OF NEXT WEEK WITH LITTLE CHANGE IN SEAS. /16

&&

.FIRE...HOT DAYTIME TEMPERATURES AND SUBSIDENCE FROM HIGH PRESSURE
ALOFT ALLOWS FOR DRIER AIR TO MIX DOWN RESULTING IN AFTERNOON
RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS OVER THE
NORTHWEST FLORIDA PANHANDLE BOTH SUNDAY AND MONDAY.  DAYTIME
TEMPERATURES GRADUALLY RETURN TO SEASONABLE LEVELS FOR THE REMAINDER
OF THE WEEK WHILE MOISTURE LEVELS INCREASE SOMEWHAT...KEEPING
AFTERNOON RELATIVE HUMIDITY LEVELS ABOVE CRITICAL LEVELS TUESDAY
THROUGH FRIDAY. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  97  68  96 /  20  10  05  05
PENSACOLA   73  96  72  94 /  20  10  05  05
DESTIN      74  92  73  92 /  20  10  05  05
EVERGREEN   65  97  61  97 /  20  05  05  05
WAYNESBORO  68  95  63  96 /  20  10  05  05
CAMDEN      65  97  64  96 /  20  05  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
     COASTAL WALTON.
     FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
     COASTAL WALTON.
MS...NONE.
GM...NONE.

&&

29 EVERSOLE
16 MILLER
Hazardous weather outlook, Jun 9, 5:25 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CDT SAT JUN 9 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
525 AM CDT SAT JUN 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...
AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN TODAY WITH SOME STORMS
BECOMING STRONG ENOUGH TO PRODUCE GUSTY WINDS AROUND 45
MPH...FREQUENT LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINS. THE
RAINS COULD TOTAL SOME 2 TO 3 INCHES IN THE AFTERNOON OVER JUST A
COUPLE OF HOURS DUE TO THE EXPECTED SLOW SOUTHERLY MOVEMENT OF THE
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED.

In the hours before

Special weather statement, Jun 9, 1:09 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
109 PM CDT SAT JUN 9 2007

ALZ053-055-091900-
MONROE-CLARKE-
109 PM CDT SAT JUN 9 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER WESTERN MONROE AND
EASTERN CLARKE COUNTIES...

AT 108 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES SOUTHWEST OF FINCHBURG...AND MOVING SOUTH AT 10
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...CLAIBORNE AND
PERDUE HILL THROUGH 200 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 9, 2:17 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
217 PM CDT SAT JUN 9 2007

MSZ079-091945-
GEORGE-
217 PM CDT SAT JUN 9 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE COUNTY...

AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES SOUTH OF BASIN...AND MOVING SOUTHEAST AT 5 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
AGRICOLA AND MOVELLA THROUGH 245 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 9, 2:38 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT SAT JUN 9 2007

ALZ051-053-092030-
CLARKE-CHOCTAW-
238 PM CDT SAT JUN 9 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER CLARKE AND CHOCTAW
COUNTIES...

AT 236 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR WEST BEND...AND MOVING SOUTH AT 10 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
WEST BEND...COFFEEVILLE...SERVICE AND BLADON SPRINGS THROUGH 330 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jun 9, 3:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CDT SAT JUN 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             1 N COFFEEVILLE         31.77N 88.09W
06/09/2007  E0.50 INCH       CLARKE             AL   EMERGENCY MNGR

            HALF INCH HAIL AND GUSTY WINDS WERE REPORTED NORTH OF
            COFFEEVILLE WEST OF ALABAMA HIGHWAY 69

0330 PM     TSTM WND GST     3 WSW HAROLD            30.64N 86.93W
06/09/2007  E65.00 MPH       SANTA ROSA         FL   EMERGENCY MNGR

            ALSO PENNY SIZE HAIL OCCURRING

&&

DL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:04 PM CDTSevere Thunderstorm WarningMOBBaldwin26 min
Jun 9, 4:47 PM CDTSevere Thunderstorm WarningMOBCrenshaw43 min
Jun 9, 5:13 PM CDTSevere Thunderstorm WarningMOBBaldwin47 min
Jun 9, 5:30 PM CDTSevere Thunderstorm WarningMOBCovington45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.